# SDR HEEA0015046

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLAG WILL NOT PULL.  POWER FAILURE FLAG ADJUSTMENT IS SET TOO HIGH (24.1 VOLTS).  POWER FAILURE FLAG SHOULD BE SET AT 22.5 VOLTS.
